# SDR R61A201605170355

- Difficulty date: May 17, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N405YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000368
- Aircraft time: 7,126 hours, 4,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 011373
- Condition: Inoperative
- Location: Emergency Light
- Part time: 7,124 hours, 4,984 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHT OVER ROW 4 WAS INOPERATIVE.  MAINTENANCE R & R EMERGENCY BATTERY IAW AMM AND OPS CHECKED GOOD.
